The University of Southampton
University of Southampton Institutional Repository

Exponentially smoothing the skewed laplace distribution for value-at-risk forecasting

Exponentially smoothing the skewed laplace distribution for value-at-risk forecasting
Exponentially smoothing the skewed laplace distribution for value-at-risk forecasting
0277-6693
534-550
Gerlach, Richard
f5ad042f-74d6-4f5e-bafa-810f7f105983
Lu, Zudi
4aa7d988-ac2b-4150-a586-ca92b8adda95
Huang, Hai
f29a0528-deeb-492d-969b-d085de8d5ec6
Gerlach, Richard
f5ad042f-74d6-4f5e-bafa-810f7f105983
Lu, Zudi
4aa7d988-ac2b-4150-a586-ca92b8adda95
Huang, Hai
f29a0528-deeb-492d-969b-d085de8d5ec6

Gerlach, Richard, Lu, Zudi and Huang, Hai (2013) Exponentially smoothing the skewed laplace distribution for value-at-risk forecasting. Journal of Forecasting, 32 (6), 534-550. (doi:10.1002/for.2255).

Record type: Article

Full text not available from this repository.

More information

Published date: 2013
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 360504
URI: https://eprints.soton.ac.uk/id/eprint/360504
ISSN: 0277-6693
PURE UUID: 4ea641af-26e1-498b-be78-a3f4368ff40f
ORCID for Zudi Lu: ORCID iD orcid.org/0000-0003-0893-832X

Catalogue record

Date deposited: 11 Dec 2013 13:42
Last modified: 13 Jun 2019 00:31

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×